# SDR SWIA202051368

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 49,825 hours, 41,929 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW INNER PLY CRACKED.   FLIGHT 5243.  REMOVED AND REPLACED LEFT SIDE WINDOW IAW TASK CARD CP 21268893-1 FOR PRESSURIZATION AND LEAK CHECK.
